On sum-free subsequences

S. L G Choi, J. Komlôs, E. Szemerédi

Research output: Article

2 Citations (Scopus)


A subsequence of a sequence of n distinct integers is said to be sum-free if no integer in it is the sum of distinct integers in it. Let f(n) denote the largest quantity so that every sequence of n distinct integers has a sum-free subsequence consisting of f(n) integers. In this paper we strengthen previous results by Erdos, Choi and Cantor by proving (Formula present) 1975 American Mathematical Society.

Original languageEnglish
Pages (from-to)307-313
Number of pages7
JournalTransactions of the American Mathematical Society
Publication statusPublished - 1975

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On sum-free subsequences'. Together they form a unique fingerprint.

  • Cite this